中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Black plane solutions in four-dimensional spacetimes
作者: 蔡荣根 ;  Zhang, YZ
刊名: PHYSICAL REVIEW D
出版日期: 1996
卷号: 54, 期号:8, 页码:4891-4898
关键词: STRING THEORY ;  CAUCHY HORIZONS ;  3 DIMENSIONS ;  P-BRANES ;  HOLES ;  GRAVITY ;  THERMODYNAMICS ;  SUPERGRAVITY ;  DYNAMICS
学科分类: Physics
通讯作者: Cai, RG , CHINA CTR ADV SCI & TECHNOL,WORLD LAB,POB 8730,BEIJING 100080,PEOPLES R CHINA.
部门归属: ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: The static, plane symmetric solutions and cylindrically symmetric solutions of Einstein-Maxwell equations with a negative cosmological constant are investigated. These black configurations are asymptotically anti-de Sitter-type not only in the transverse directions, but also in the membrane or string directions. Their causal structure is similar to that of Reissner-Nordstrom black holes, but their Hawking temperature goes with M(1/3), where M is the ADM mass density. We also discuss the static plane solutions in Einstein-Maxwell-dilaton gravity with a Liouville-type dilaton potential. The presence of the dilaton field changes drastically the structure of solutions. They are asymptotically ''anti-de Sitter-'' or ''de Sitter-type'' depending on the parameters in the theory.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12575
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Black plane solutions in four-dimensional spacetimes.pdf(123KB)----开放获取View Download

Recommended Citation:
Cai, RG,Zhang, YZ. Black plane solutions in four-dimensional spacetimes[J]. PHYSICAL REVIEW D,1996,54(8):4891-4898.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Cai, RG]'s Articles
 [Zhang, YZ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Cai, RG]‘s Articles
 [Zhang, YZ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Black plane solutions in four-dimensional spacetimes.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace